# SDR SWAA2024060480012

- Difficulty date: April 27, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET GIRT BAR LOCATED BS312 AND 344 AND LBL 53 WL208.1 AT FWD GALLEY AREA (2 EA) 2024-293727<[01] REPLACED SUPPORT BRACKET GIRT BAR LOCATED BS312 AND 344 AND LBL 53 WL208.1 AT FWD GALLEY AREA (2 EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] REPLACED SUPPORT BRACKET GIRT BAR LOCATED BS312 AND 344 AND LBL 53 WL208.1 AT FWD GALLEY AREA (2 EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. JOB COMPLETED.
